MAUDE Adverse Event Report: DAVOL INC., SUB. C.R. BARD, INC. -1213643 ENDO-FLO IRRIGATOR; LAPAROSCOPE, GENERAL & PLASTIC SURGERY

DAVOL INC., SUB. C.R. BARD, INC. -1213643 ENDO-FLO IRRIGATOR; LAPAROSCOPE, GENERAL & PLASTIC SURGERY
Catalog Number 0037970
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Patient Involvement (2645)
Date of Event 01/25/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The subject product was returned for evaluation.Functional evaluation of the sample found no fluid leak identified from the endo-flo tubing or pump housing or at the luer-lock connection.The endo-flo was found to irrigate as intended.Evaluation of the sample could not reproduce the reported event.No manufacturing anomalies were found and review of manufacturing records indicate product was manufactured to specification.Based on the sample evaluation and investigation performed, the reported event was unconfirmed.To date, this is the only reported complaint for this manufacturing lot of 360 units released for distribution in december, 2019.Sample evaluated.
 
Event or Problem Description
As reported on (b)(6) 2021, the bard/davol endo-flo irrigator leaked saline near the diaphragm during flushing.As reported, perfused water was flowing at the time of preparation for use, and water leaked from the vicinity of the diaphragm, and use was stopped at that point.There was no reported patient involvement.

Brand Name
ENDO-FLO IRRIGATOR
Common Device Name
LAPAROSCOPE, GENERAL & PLASTIC SURGERY
Manufacturer (Section D)
DAVOL INC., SUB. C.R. BARD, INC. -1213643
100 crossings blvd.
warwick RI 02886
MDR Report Key11324060
Report Number1213643-2021-20027
Device Sequence Number3283940
Product Code HET
UDI-Device Identifier00801741065217
UDI-Public(01)00801741065217
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K902722
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,distri
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 01/27/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date10/28/2022
Device Catalogue Number0037970
Device Lot NumberJUDY0297
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/04/2021
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 01/25/2021
Initial Report FDA Received Date02/12/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;